# SDR ASAA1048070

- Difficulty date: July 9, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FORE FLAP OUTBOARD LOWER SKIN CHAFED.  REMOVED REPAIR DOUBLER AND INSTALLED NEW DOUBLER.
